Suivre
Fang-Ting Tu
Titre
Citée par
Citée par
Année
Hypergeometric functions over finite fields
J Fuselier, L Long, R Ramakrishna, H Swisher, FT Tu
American Mathematical Society 280 (1382), 2022
702022
Supercongruences for rigid hypergeometric Calabi–Yau threefolds
L Long, FT Tu, N Yui, W Zudilin
Advances in Mathematics 393, 108058, 2021
422021
Hypergeometric series, truncated hypergeometric series, and Gaussian hypergeometric functions
A Deines, JG Fuselier, L Long, H Swisher, FT Tu
Directions in Number Theory: Proceedings of the 2014 WIN3 Workshop, 125-159, 2016
352016
Generalized Legendre curves and quaternionic multiplication
A Deines, JG Fuselier, L Long, H Swisher, FT Tu
Journal of Number Theory 161, 175-203, 2016
172016
A Whipple 7 F 6 Formula Revisited
WCW Li, L Long, FT Tu
La Matematica, 1-51, 2022
14*2022
A cubic transformation formula for Appell–Lauricella hypergeometric functions over finite fields
S Frechette, H Swisher, FT Tu
Research in Number Theory 4 (2), 27, 2018
12*2018
Algebraic transformations of hypergeometric functions and automorphic forms on Shimura curves
FT Tu, Y Yang
Transactions of the American Mathematical Society 365 (12), 6697-6729, 2013
122013
On orders of M (2, K) over a non-archimedean local field
FT Tu
International Journal of Number Theory 7 (05), 1137-1149, 2011
122011
Lattice packing from quaternion algebras (Algebraic Number Theory and Related Topics 2010)
TU Fang-Ting, Y Yifan
RIMS Kokyuroku Bessatsu 32, 229-237, 2012
11*2012
Computing Special L-values of Certain Modular Forms with Complex Multiplication
WCW Li, L Long, FT Tu
SIGMA 14 (2018), 090, 32 pages, 2018
92018
Schwarzian differential equations associated to Shimura curves of genus zero
FT Tu
Pacific Journal of Mathematics 269 (2), 453-489, 2014
92014
Twisted kloosterman sums
YH Lin, FT Tu
Journal of Number Theory 147, 666-690, 2015
72015
Evaluation of Certain Hypergeometric Functions over Finite Fields
FT Tu, Y Yang
SIGMA 14 (2018), 050, 18, 2018
62018
Defining equations of
T Fang-Ting, Y Yifan
Osaka Journal of Mathematics 46 (1), 105-113, 2009
6*2009
The Explicit Hypergeometric-Modularity Method I
M Allen, B Grove, L Long, FT Tu
arXiv preprint arXiv:2404.00711, 2024
52024
Algebraic transformations of hypergeometric functions arising from theory of Shimura curves (Algebraic Number Theory and Related Topics 2011)
FT Tu
数理解析研究所講究録別冊 44, 223-245, 2013
52013
Traces of Hecke Operators via Hypergeometric Character Sums
JW Hoffman, WCW Li, L Long, FT Tu
arXiv preprint arXiv:2408.02918, 2024
42024
Transformations of hypergeometric motives
JW Hoffman, FT Tu
arXiv preprint arXiv:2003.05031, 2020
42020
Supercongruences arising from Ramanujan-Sato Series
A Babei, M Roy, H Swisher, B Tobin, FT Tu
arXiv preprint arXiv:2408.08844, 2024
2*2024
QM abelian varieties, hypergeometric character sums and modular forms
JW Hoffman, FT Tu
arXiv preprint arXiv:2408.06562, 2024
2024
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20